# SDR DL72S991773

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 651746160
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER SKIN WAS FOUND CRACKED AT THE FRONT SPAR WHERE THE TORQUE BOX ATTACHES ON THE LEFT HAND SIDE.  THE CRACK WAS FOUND AT HMV AND WAS REPAIRED PER ER/A        333420-14.
